# SDR SIMA200616402

- Difficulty date: June 6, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N387AE
- Make and model: Saab 340B
- Aircraft serial: 340B387
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: SA614A1503
- Condition: Worn
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3048 - DURING TAKEOFF AND INTO CLIMB, A/P ON OR OFF CAPTAINS YOKE VIBRATED 1/4 IN BACK AND FORTH UP TO APPROX 210 KIAS.  NO AIRFRAME VIBRATION, NO TURBULENCE.  VIBE SUBSIDED AT APPROX 220 KIAS.  ON APPROACH BELOW 160 KIAS SAME VIBE AGAIN, VIBE ONLY ON CAPTAIN SIDE.  DURING CLIMB REDUCING POWER LEVER, NO CHANGE.  RAI ELEVATOR TRIM BEARINGS FCF PASSED.  AIRCRAFT RETURNED TO SERVICE.  (M)
